EconPapers    
Economics at your fingertips  
 

Dynamical Behavior of a System of Third-Order Rational Difference Equation

Qianhong Zhang, Jingzhong Liu and Zhenguo Luo

Discrete Dynamics in Nature and Society, 2015, vol. 2015, 1-6

Abstract:

This paper deals with the boundedness, persistence, and global asymptotic stability of positive solution for a system of third-order rational difference equations , , , where , ; , . Some examples are given to demonstrate the effectiveness of the results obtained.

Date: 2015
References: Add references at CitEc
Citations:

Downloads: (external link)
http://downloads.hindawi.com/journals/DDNS/2015/530453.pdf (application/pdf)
http://downloads.hindawi.com/journals/DDNS/2015/530453.xml (text/xml)

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:hin:jnddns:530453

DOI: 10.1155/2015/530453

Access Statistics for this article

More articles in Discrete Dynamics in Nature and Society from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().

 
Page updated 2025-03-19
Handle: RePEc:hin:jnddns:530453